MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306547
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
There is a foreign body inside the syringe.Looks to be a broken piece from another syringe.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Follow up: it was reported that a foreign body was present inside the syringe, appearing to be a broken fragment from another syringe.Because a physical sample was not returned, a comprehensive evaluation could not be performed.To support the investigation, five photographs were provided and reviewed by the quality team.The images show a syringe without flow wrap packaging containing approximately 8ml of solution, within which a piece of plastic is visible.No additional defects or imperfections were observed.A device history record review was completed for material number 306547, lot 5275833.The review identified no quality issues detected during production that could have contributed to the reported condition, and no related quality notifications were recorded.All processes and final inspections complied with applicable specification requirements.To date, no other similar events have been reported for this lot.Based on the investigation and the photographic evidence, the customer reported symptom is confirmed.However, in the absence of the physical sample, a probable root cause could not be determined.
 
Event or Problem Description
No adverse event or injury, rn noticed before administration to the patient.

Brand Name
POSIFLUSH
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24379439
Report Number1911916-2026-00074
Device Sequence Number13417525
Product Code NGT
UDI-Device Identifier00382903065479
UDI-Public(01)00382903065479(17)280930(10)5275833
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306547
Device Lot Number5275833
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown